A Chebyshev criterion for Abelian integrals
Grau, Maite
Mañosas, Francesc
Villadelprat, Jordi

Data: 2011
Resum: We present a criterion that provides an easy sufficient condition in order that a collection of Abelian integrals has the Chebyshev property. This condition involves the functions in the integrand of the Abelian integrals and can be checked, in many cases, in a purely algebraic way. By using this criterion, several known results are obtained in a shorter way and some new results, which could not be tackled by the known standard methods, can also be deduced.
Nota: Número d'acord de subvenció MEC/MTM2005-06098-C02-02
Nota: Número d'acord de subvenció MEC/MTM2005-06098-C02-01
Nota: Número d'acord de subvenció MEC/MTM2005-02139
Nota: Número d'acord de subvenció MEC/MTM2005-06098
Nota: Número d'acord de subvenció AGAUR/2005/SGR-550
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Publicat a: Transactions of the American Mathematical Society, Vol. 363 Núm. 1 (2011) , p. 109-129, ISSN 0002-9947

19 p, 535.1 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2018-02-05

   Favorit i Compartir